# SDR DALA2020042002288

- Difficulty date: April 17, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 74,659 hours, 27,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5649 EMERGENCY LIGHTS @ L2 DOOR WILL NOT ILLUMINATE. CORRECTIVE ACTION: REMOVED & REPLACED BATTERY & EMERGENCY BATTERY CHARGER PER B757 AMM 33-51. ALL EMERGENCY LIGHTS OPS NML. (6973264)
